MathSciNet Relay Station
MathSciNet bibliographic data
MR650931 60E07 (60F05)
Sato, Ken-iti Absolute continuity of multivariate distributions of class $L$. J. Multivariate Anal. 12 (1982), no. 1, 89–94.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement